MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE

NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE
Model Number 13117540
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the surgeon inserted spinal cage between the l4/l5 vertebrae using the plif method, and performed posterior fixation at the l4/l5 vertebrae.Three weeks after surgery, the spinal rod dislodged from the spinal screw inserted into the right 5th lumbar vertebra.We do not receive any other adverse patient consequences reported.

Brand Name
RELINE
Common Device Name
SPINAL BONE SCREW, NON-BIOABSORBABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24057258
Report Number2031966-2026-00012
Device Sequence Number21337970
Product Code OSH
UDI-Device Identifier00887517582775
UDI-Public887517582775
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13117540
Device Lot NumberN423208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale